Smoothness and analyticity of free boundaries in variational inequalities
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 2, pp. 289-310.
@article{ASNSP_1976_4_3_2_289_0,
     author = {Caffarelli, L. A. and Rivi\`ere, N. M.},
     title = {Smoothness and analyticity of free boundaries in variational inequalities},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {289--310},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {2},
     year = {1976},
     zbl = {0363.35009},
     mrnumber = {412940},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1976_4_3_2_289_0/}
}
TY  - JOUR
AU  - Caffarelli, L. A.
AU  - Rivière, N. M.
TI  - Smoothness and analyticity of free boundaries in variational inequalities
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1976
DA  - 1976///
SP  - 289
EP  - 310
VL  - Ser. 4, 3
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1976_4_3_2_289_0/
UR  - https://zbmath.org/?q=an%3A0363.35009
UR  - https://www.ams.org/mathscinet-getitem?mr=412940
LA  - en
ID  - ASNSP_1976_4_3_2_289_0
ER  - 
%0 Journal Article
%A Caffarelli, L. A.
%A Rivière, N. M.
%T Smoothness and analyticity of free boundaries in variational inequalities
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1976
%P 289-310
%V Ser. 4, 3
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_1976_4_3_2_289_0
Caffarelli, L. A.; Rivière, N. M. Smoothness and analyticity of free boundaries in variational inequalities. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 2, pp. 289-310. http://www.numdam.org/item/ASNSP_1976_4_3_2_289_0/

[1] H. Brézis - D. Kinderlehrer, The smoothness of solutions to nonlinear variational inequalities, Indiana Univ. Math. Jour., 23, 9 (March 1974), pp. 831-844. | MR | Zbl

[2] L.A. Caffarelli - N.M. Rivière, On the rectifiability of domains with finite perimeter, Ann. Scuola Norm. Sup. Pisa, same issue, pp. 177-186. | Numdam | MR | Zbl

[3] J. Frehse, On the regularity of the solutions of a second order variational inequality, Boll. U.M.I., IV, 6 (1972), pp. 312-315. | MR | Zbl

[4] A. Friedman - K. Kinderlehrer, A one phase Stefan problem, to appear. | Zbl

[5] D. Kinderlehrer, The coincidence set of solutions of certain variational inequalities, Arch. Rat. Mech. and Anal., 40, 3 (1971), pp. 321-250. | MR | Zbl

[6] D. Kinderlehrer, How a minimal surface leaves an obstacle, Acta. Math., 430 (1973), pp. 221-242. | MR | Zbl

[7] D. Kinderlehrer, The free boundary determined by the solution to a differential equation, Indiana Journ. of Math., to appear. | MR | Zbl

[8] H. Lewy, On minimal surfaces with partly free boundary, Comm. Pure and Appl. Math., 4 (1951), pp. 1-13. | MR

[9] H. Lewy, On the reflection laws of second order differential equations in two independent variables, Bull. Amer. Math. Soc., 65 (1959), pp. 37-58. | MR | Zbl

[10] H. Lewy, On the nature of the boundary separating two domains with different regimes, to appear.

[11] H. Lewy - G. Stampacchia, On the regularity of the solution of a variational inequality, Comm. Pure and Appl. Math., 22 (1969), pp. 153-188. | MR | Zbl

[12] A. Mcnabb, Strong comparison theorems for elliptic equations of second order, J. Math. Mech., 10 (1961), pp. 431-440. | MR | Zbl